# SDR CA080403007

- Difficulty date: March 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 18,678 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Overheated
- Location: Recirc Fan
- Part time: 19,565 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: B

## Discrepancy

NEAR TOP OF CLIMB, COCKPIT ODOR OF ACRID BURNING SMELL NOTICED.  NO ECAM OR VISUAL CUES.  DURING CRUISE CHECK NOTICED FAN IN AMBER DISPLAYED ON COND PAGE.  RECYCLED CAB FAN AND SMELL REOCCURRED IMMEDIATELY.  RETURNED TO AIRPORT.  THE SHOP REPORT INDICATED THAT THE REAR BEARING SEIZED, THE FRONT BEARING WAS DRY, THE FAN OVERHEATED BUT THE STATOR WAS ELECTRICALLY NORMAL.  THE FAN WAS DIRTY AND SMELLED OVERHEATING.
